# SDR FDEA201006192075

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 305-324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM OUTER CHORD STA 305-324 CORRODED.  FOUND TO BE OUT OF LIMITS PER SRM 53-30-13, FIG.101, DETAIL 8, P.105;  BEFORE: .070", AFTER: .060", LOSS: .010". REMOVED O/B ANGLE BS 297-365, PER   SRM 51-40-02. FABRICATED NEW ANGLE ON TRAVELER T10/839328. LOCATED, DRILLED, TREATED AND PRIMED PER SRM 51-40-05 / 51-21-01. APPLIED TOPCOAT PER AMM 51-21-00-7. INSTALLED NEW O/B CREASE BEAM PER SRM 51-40-02 / DRAWING 141N8422, AT BS 297-365.  MAJOR REPAIR.
